# SDR DU4R2006696

- Difficulty date: December 7, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT FLOOR SUPPORT ANGLE BETWEEN BS 1500 - BS 1520 AND LBL 5.  FABRICATED AND INSTALLED REPAIR ANGLE 6-1/4" BY 1-1/4" BY 5" FROM BAC1517-2226 IAW B757 SRM 51-40-05, 51-20-01 AND 51-40-0.
